×

Found 21,459 Documents (Results 1–100)

100
MathJax

On the invertibility conditions of finite-difference operators. (English. Russian original) Zbl 07552492

J. Math. Sci., New York 263, No. 5, 691-697 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 94-101 (2019).
MSC:  39A70 47B39
PDF BibTeX XML Cite
Full Text: DOI

Solutions of difference equations almost periodic at infinity. (English. Russian original) Zbl 07552487

J. Math. Sci., New York 263, No. 5, 635-642 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 38-46 (2019).
MSC:  39A23 42A75
PDF BibTeX XML Cite
Full Text: DOI

Divided-difference operators from the geometric point of view. (English) Zbl 07533057

Filipuk, Galina (ed.) et al., Formal and analytic solutions of differential equations. Selected contributions based on the presentations at the conference, virtual, June 29 – July 3, 2020. Singapore: World Scientific. 301-324 (2022).
MSC:  39A70 12D05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification